Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Im 17 years old and I used accutane nearly a near ago. For the past few months i've been feeling literally an emotional numbness. Im wondering if side effects of accutane could be kicking in now or is it something else?

Share this post


Link to post
Share on other sites

It really depends on the person. I know the first month and a half I was on accutane I was literally more depressed than I've been my entire life. I've been "depressed" about things before, but this was completely different. Actual depression. I'm 18 and I'm a pretty grounded, smart, logical person... but this really hit me hard. I don't know if it can happen after you go off of it, but I'd say it's definitely possible.

Share this post


Link to post
Share on other sites

I did too.

Even after I got off of it, I still felt numb and empty, but it slowly got better.

I got off of it in November, and I feel way better than I used to, but life hasn't been the same since before accutane

Share this post


Link to post
Share on other sites
Im 17 years old and I used accutane nearly a near ago. For the past few months i've been feeling literally an emotional numbness. Im wondering if side effects of accutane could be kicking in now or is it something else?

Though Roche does state that some people have experinced depression/anxiety etc.. after thier accutane course, I don't know if that would mean almost a year later. Then again Roche does state Mechinisms Unknown.

I have read some that have experinced depression after accutane, but for some it was due to other side effects they incurred after accutane or the depression set in shortly after accutane treatment, not almost a year later... I don't know... I have side effects pop up of and 8 months after my course. Explain that one.

Try and workout, be by family, smile, go and enjoy life.

good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×